# SDR USAA2010051790976

- Difficulty date: May 11, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 32,530 hours, 17,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311222420005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S2 - MAJOR REPAIR - NR 26C22053003/025 - LEVEL 2 INTERGRANULAR CORROSION ON FORWARD FACE OF LOWER AFT L-1 DOOR CUTOUT CORNER FITTING FLANGE AT FR20, S23L. REPLACED L-1 DOOR FITTING AT FR20, S23L IAW A319 SRM 52-41-11.
